# SDR USAA000821

- Difficulty date: June 7, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Gouged
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ACT SPAR INBOARD FITTING GOUGED BY NR 4 SLAT, .5 INCH SEMI CIRCLE BY .002 INCH DEEP, FRONT SPAR ATTACH FITTING, INBOARD LUG FITTING.  (M)
